I Have had my nuvaring in for the first time for about 2 weeks, the side effects are awful I’m breaking out, gaining weight feeling bloated, feeling nauseous, headaches, overall depressed mood. I really want to just take it out now, but wondering if my side effects will get worse or to just suck it up for another week?
I am not a doctor - but - if your hormonal birth control causes side effects that make you want to quit, you *can* quit, but you should really ask your primary care physician first. Is there an after-hours line you can call or a website like MyChart? Also, you'll have to find another means of birth control if the NuvaRing is your main method; condoms are used by many people during an interval without hormonal birth control
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2013 • 1 answer
Updated 10 Jan 2014 • 2 answers
Updated 26 May 2014 • 1 answer
Updated 13 Sep 2014 • 1 answer
Updated 2 Mar 2017 • 1 answer